Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Division algebra coproducts of index $ n$


Authors: Michel Van den Bergh and Aidan Schofield
Journal: Trans. Amer. Math. Soc. 341 (1994), 505-517
MSC: Primary 16K20; Secondary 12E15
MathSciNet review: 1033236
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Given a family of separable finite dimensional extensions $ \{ {L_i}\} $ of a field $ k$, we construct a division algebra $ {n^2}$ over its center which is freely generated over $ k$ by the fields $ \{ {L_i}\} $.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16K20, 12E15

Retrieve articles in all journals with MSC: 16K20, 12E15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1994-1033236-1
PII: S 0002-9947(1994)1033236-1
Article copyright: © Copyright 1994 American Mathematical Society